Vol. 6, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
The homotopy limit problem and the cellular Picard group of Hermitian $K\mkern-2mu$-theory

Drew Heard

Vol. 6 (2021), No. 1, 137–156
Abstract

We use descent theoretic methods to solve the homotopy limit problem for Hermitian K-theory over quasicompact and quasiseparated base schemes. As another application of these descent theoretic methods, we compute the cellular Picard group of 2-complete Hermitian K-theory over  Spec(), showing that the only invertible cellular spectra are suspensions of the tensor unit.

Keywords
homotopy limit, Hermitian $K\mkern-2mu$-theory, Picard group, motivic homotopy
Mathematical Subject Classification
Primary: 14F42
Secondary: 19G38, 55P42
Milestones
Received: 4 June 2020
Revised: 17 August 2020
Accepted: 17 September 2020
Published: 8 July 2021
Authors
Drew Heard
Department of Mathematical Sciences
Norwegian University of Science and Technology
Trondheim
Norway